June  2020, 28(2): 1031-1036. doi: 10.3934/era.2020055

A family of $ q $-congruences modulo the square of a cyclotomic polynomial

School of Mathematics and Statistics, Huaiyin Normal University, Huai'an 223300, Jiangsu, China

Received  January 2020 Revised  April 2020 Published  June 2020

Fund Project: The author was partially supported by the National Natural Science Foundation of China (grant 11771175)

Using Watson's terminating $ _8\phi_7 $ transformation formula, we prove a family of $ q $-congruences modulo the square of a cyclotomic polynomial, which were originally conjectured by the author and Zudilin [J. Math. Anal. Appl. 475 (2019), 1636-646]. As an application, we deduce two supercongruences modulo $ p^4 $ ($ p $ is an odd prime) and their $ q $-analogues. This also partially confirms a special case of Swisher's (H.3) conjecture.

Citation: Victor J. W. Guo. A family of $ q $-congruences modulo the square of a cyclotomic polynomial. Electronic Research Archive, 2020, 28 (2) : 1031-1036. doi: 10.3934/era.2020055
References:
[1]

G. Gasper and M. Rahman, Basic Hypergeometric Series, Encyclopedia of Mathematics and Its Applications, 96, Cambridge University Press, Cambridge, 2004. doi: 10.1017/CBO9780511526251.  Google Scholar

[2]

C.-Y. Gu and V. J. W. Guo, $q$-Analogues of two supercongruences of Z.-W. Sun, Czechoslovak Math. J., in press. doi: 10.21136/CMJ.2020.0516-18.  Google Scholar

[3]

V. J. W. Guo, Common $q$-analogues of some different supercongruences, Results Math., 74 (2019), 15pp. doi: 10.1007/s00025-019-1056-1.  Google Scholar

[4]

V. J. W. Guo, Proof of a generalization of the (B.2) supercongruence of Van Hamme through a $q$-microscope, Adv. in Appl. Math., 116 (2020), 19pp. doi: 10.1016/j.aam.2020.102016.  Google Scholar

[5]

V. J. W. Guo, $q$-Analogues of Dwork-type supercongruences, J. Math. Anal. Appl., 487 (2020), 9pp. doi: 10.1016/j.jmaa.2020.124022.  Google Scholar

[6]

V. J. W. Guo and J.-C. Liu, $q$-Analogues of two Ramanujan-type formulas for $1/\pi$, J. Difference Equ. Appl., 24 (2018), 1368-1373.  doi: 10.1080/10236198.2018.1485669.  Google Scholar

[7]

V. J. W. Guo and M. J. Schlosser, Some new $q$-congruences for truncated basic hypergeometric series: Even powers, Results Math., 75 (2020), 15pp. doi: 10.1007/s00025-019-1126-4.  Google Scholar

[8]

V. J. W. Guo and J. Zeng, Some $q$-supercongruences for truncated basic hypergeometric series, Acta Arith., 171 (2015), 309-326.  doi: 10.4064/aa171-4-2.  Google Scholar

[9]

V. J. W. Guo and W. Zudilin, A $q$-microscope for supercongruences, Adv. Math., 346 (2019), 329-358.  doi: 10.1016/j.aim.2019.02.008.  Google Scholar

[10]

V. J. W. Guo and W. Zudilin, On a $q$-deformation of modular forms, J. Math. Anal. Appl., 475 (2019), 1636-1646.  doi: 10.1016/j.jmaa.2019.03.035.  Google Scholar

[11]

V. J. W. Guo and W. Zudilin, A common $q$-analogue of two supercongruences, Results Math., 75 (2020), 11pp. doi: 10.1007/s00025-020-1168-7.  Google Scholar

[12]

J.-C. Liu, Some supercongruences on truncated $_3F_2$ hypergeometric series, J. Difference Equ. Appl., 24 (2018), 438-451.  doi: 10.1080/10236198.2017.1418863.  Google Scholar

[13]

J.-C. Liu, On Van Hamme's (A.2) and (H.2) supercongruences, J. Math. Anal. Appl., 471 (2019), 613-622.  doi: 10.1016/j.jmaa.2018.10.095.  Google Scholar

[14]

L. Long and R. Ramakrishna, Some supercongruences occurring in truncated hypergeometric series, Adv. Math., 290 (2016), 773-808.  doi: 10.1016/j.aim.2015.11.043.  Google Scholar

[15]

H.-X. Ni and H. Pan, Some symmetric $q$-congruences modulo the square of a cyclotomic polynomial, J. Math. Anal. Appl., 481 (2020), 12pp. doi: 10.1016/j.jmaa.2019.07.062.  Google Scholar

[16]

Z.-H. Sun, Generalized Legendre polynomials and related supercongruences, J. Number Theory, 143 (2014), 293-319.  doi: 10.1016/j.jnt.2014.04.012.  Google Scholar

[17]

Z.-W. Sun, On sums of Apéry polynomials and related congruences, J. Number Theory, 132 (2012), 2673-2699.  doi: 10.1016/j.jnt.2012.05.014.  Google Scholar

[18]

H. Swisher, On the supercongruence conjectures of van Hamme, Res. Math. Sci., 2 (2015), 21pp. doi: 10.1186/s40687-015-0037-6.  Google Scholar

[19]

L. Van Hamme, Some conjectures concerning partial sums of generalized hypergeometric series, in $p$-Adic Functional Analysis, Lecture Notes in Pure and Appl. Math., 192, Dekker, New York, 1997,223–236.  Google Scholar

[20]

C. Wang and H. Pan, On a conjectural congruence of Guo, preprint, arXiv: 2001.08347. Google Scholar

show all references

References:
[1]

G. Gasper and M. Rahman, Basic Hypergeometric Series, Encyclopedia of Mathematics and Its Applications, 96, Cambridge University Press, Cambridge, 2004. doi: 10.1017/CBO9780511526251.  Google Scholar

[2]

C.-Y. Gu and V. J. W. Guo, $q$-Analogues of two supercongruences of Z.-W. Sun, Czechoslovak Math. J., in press. doi: 10.21136/CMJ.2020.0516-18.  Google Scholar

[3]

V. J. W. Guo, Common $q$-analogues of some different supercongruences, Results Math., 74 (2019), 15pp. doi: 10.1007/s00025-019-1056-1.  Google Scholar

[4]

V. J. W. Guo, Proof of a generalization of the (B.2) supercongruence of Van Hamme through a $q$-microscope, Adv. in Appl. Math., 116 (2020), 19pp. doi: 10.1016/j.aam.2020.102016.  Google Scholar

[5]

V. J. W. Guo, $q$-Analogues of Dwork-type supercongruences, J. Math. Anal. Appl., 487 (2020), 9pp. doi: 10.1016/j.jmaa.2020.124022.  Google Scholar

[6]

V. J. W. Guo and J.-C. Liu, $q$-Analogues of two Ramanujan-type formulas for $1/\pi$, J. Difference Equ. Appl., 24 (2018), 1368-1373.  doi: 10.1080/10236198.2018.1485669.  Google Scholar

[7]

V. J. W. Guo and M. J. Schlosser, Some new $q$-congruences for truncated basic hypergeometric series: Even powers, Results Math., 75 (2020), 15pp. doi: 10.1007/s00025-019-1126-4.  Google Scholar

[8]

V. J. W. Guo and J. Zeng, Some $q$-supercongruences for truncated basic hypergeometric series, Acta Arith., 171 (2015), 309-326.  doi: 10.4064/aa171-4-2.  Google Scholar

[9]

V. J. W. Guo and W. Zudilin, A $q$-microscope for supercongruences, Adv. Math., 346 (2019), 329-358.  doi: 10.1016/j.aim.2019.02.008.  Google Scholar

[10]

V. J. W. Guo and W. Zudilin, On a $q$-deformation of modular forms, J. Math. Anal. Appl., 475 (2019), 1636-1646.  doi: 10.1016/j.jmaa.2019.03.035.  Google Scholar

[11]

V. J. W. Guo and W. Zudilin, A common $q$-analogue of two supercongruences, Results Math., 75 (2020), 11pp. doi: 10.1007/s00025-020-1168-7.  Google Scholar

[12]

J.-C. Liu, Some supercongruences on truncated $_3F_2$ hypergeometric series, J. Difference Equ. Appl., 24 (2018), 438-451.  doi: 10.1080/10236198.2017.1418863.  Google Scholar

[13]

J.-C. Liu, On Van Hamme's (A.2) and (H.2) supercongruences, J. Math. Anal. Appl., 471 (2019), 613-622.  doi: 10.1016/j.jmaa.2018.10.095.  Google Scholar

[14]

L. Long and R. Ramakrishna, Some supercongruences occurring in truncated hypergeometric series, Adv. Math., 290 (2016), 773-808.  doi: 10.1016/j.aim.2015.11.043.  Google Scholar

[15]

H.-X. Ni and H. Pan, Some symmetric $q$-congruences modulo the square of a cyclotomic polynomial, J. Math. Anal. Appl., 481 (2020), 12pp. doi: 10.1016/j.jmaa.2019.07.062.  Google Scholar

[16]

Z.-H. Sun, Generalized Legendre polynomials and related supercongruences, J. Number Theory, 143 (2014), 293-319.  doi: 10.1016/j.jnt.2014.04.012.  Google Scholar

[17]

Z.-W. Sun, On sums of Apéry polynomials and related congruences, J. Number Theory, 132 (2012), 2673-2699.  doi: 10.1016/j.jnt.2012.05.014.  Google Scholar

[18]

H. Swisher, On the supercongruence conjectures of van Hamme, Res. Math. Sci., 2 (2015), 21pp. doi: 10.1186/s40687-015-0037-6.  Google Scholar

[19]

L. Van Hamme, Some conjectures concerning partial sums of generalized hypergeometric series, in $p$-Adic Functional Analysis, Lecture Notes in Pure and Appl. Math., 192, Dekker, New York, 1997,223–236.  Google Scholar

[20]

C. Wang and H. Pan, On a conjectural congruence of Guo, preprint, arXiv: 2001.08347. Google Scholar

[1]

Z. Reichstein and B. Youssin. Parusinski's "Key Lemma" via algebraic geometry. Electronic Research Announcements, 1999, 5: 136-145.

[2]

Ronald E. Mickens. Positivity preserving discrete model for the coupled ODE's modeling glycolysis. Conference Publications, 2003, 2003 (Special) : 623-629. doi: 10.3934/proc.2003.2003.623

[3]

Bernold Fiedler, Carlos Rocha, Matthias Wolfrum. Sturm global attractors for $S^1$-equivariant parabolic equations. Networks & Heterogeneous Media, 2012, 7 (4) : 617-659. doi: 10.3934/nhm.2012.7.617

[4]

Enkhbat Rentsen, Battur Gompil. Generalized Nash equilibrium problem based on malfatti's problem. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 209-220. doi: 10.3934/naco.2020022

[5]

Huy Dinh, Harbir Antil, Yanlai Chen, Elena Cherkaev, Akil Narayan. Model reduction for fractional elliptic problems using Kato's formula. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021004

[6]

Jiangxing Wang. Convergence analysis of an accurate and efficient method for nonlinear Maxwell's equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2429-2440. doi: 10.3934/dcdsb.2020185

[7]

Kun Hu, Yuanshi Wang. Dynamics of consumer-resource systems with consumer's dispersal between patches. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021077

[8]

Hakan Özadam, Ferruh Özbudak. A note on negacyclic and cyclic codes of length $p^s$ over a finite field of characteristic $p$. Advances in Mathematics of Communications, 2009, 3 (3) : 265-271. doi: 10.3934/amc.2009.3.265

[9]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[10]

W. Cary Huffman. On the theory of $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes. Advances in Mathematics of Communications, 2013, 7 (3) : 349-378. doi: 10.3934/amc.2013.7.349

[11]

Tuvi Etzion, Alexander Vardy. On $q$-analogs of Steiner systems and covering designs. Advances in Mathematics of Communications, 2011, 5 (2) : 161-176. doi: 10.3934/amc.2011.5.161

[12]

Francisco Braun, Jaume Llibre, Ana Cristina Mereu. Isochronicity for trivial quintic and septic planar polynomial Hamiltonian systems. Discrete & Continuous Dynamical Systems, 2016, 36 (10) : 5245-5255. doi: 10.3934/dcds.2016029

[13]

Jérôme Ducoat, Frédérique Oggier. On skew polynomial codes and lattices from quotients of cyclic division algebras. Advances in Mathematics of Communications, 2016, 10 (1) : 79-94. doi: 10.3934/amc.2016.10.79

[14]

Montserrat Corbera, Claudia Valls. Reversible polynomial Hamiltonian systems of degree 3 with nilpotent saddles. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3209-3233. doi: 10.3934/dcdsb.2020225

 Impact Factor: 0.263

Metrics

  • PDF downloads (108)
  • HTML views (180)
  • Cited by (0)

Other articles
by authors

[Back to Top]